# SDR REXA2012040900420

- Difficulty date: March 27, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 22,784 hours, 20,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE MIDDLE PANEL HAS PUNCTURE AT BUMPER STOP LOCATION.  REPAIRED IAW SRM 57-52-00.
